Decay to zero in critical cases of second order ordinary differential equations of Duffing type

J. M. Ball, J. Carr

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)47-57
Number of pages11
JournalArchive for Rational Mechanics and Analysis
Volume63
Issue number1
DOIs
Publication statusPublished - Mar 1976

Cite this

@article{197fbf46e17c49f6bca36f796b0b7ecd,
title = "Decay to zero in critical cases of second order ordinary differential equations of Duffing type",
author = "Ball, {J. M.} and J. Carr",
year = "1976",
month = "3",
doi = "10.1007/BF00280141",
language = "English",
volume = "63",
pages = "47--57",
journal = "Archive for Rational Mechanics and Analysis",
issn = "0003-9527",
publisher = "Springer",
number = "1",

}

Decay to zero in critical cases of second order ordinary differential equations of Duffing type. / Ball, J. M.; Carr, J.

In: Archive for Rational Mechanics and Analysis, Vol. 63, No. 1, 03.1976, p. 47-57.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Decay to zero in critical cases of second order ordinary differential equations of Duffing type

AU - Ball, J. M.

AU - Carr, J.

PY - 1976/3

Y1 - 1976/3

UR - http://www.scopus.com/inward/record.url?scp=0017272520&partnerID=8YFLogxK

U2 - 10.1007/BF00280141

DO - 10.1007/BF00280141

M3 - Article

VL - 63

SP - 47

EP - 57

JO - Archive for Rational Mechanics and Analysis

JF - Archive for Rational Mechanics and Analysis

SN - 0003-9527

IS - 1

ER -